Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the boundedness of solutions of linear parabolic equations


Author: A. McNabb
Journal: Proc. Amer. Math. Soc. 13 (1962), 262-265
MSC: Primary 35.62
DOI: https://doi.org/10.1090/S0002-9939-1962-0136867-0
MathSciNet review: 0136867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On a comparison theorem for self-adjoint partial differential equations of elliptic type, Proc. Amer. Math. Soc. 6 (1955), 862. MR 0074668 (17:627b)
  • [2] L. Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure Appl. Math. 6 (1953), 167-177. MR 0055544 (14:1089e)
  • [3] M. H. Protter, A comparison theorem for elliptic equations, Proc. Amer. Math. Soc. 10 (1959), 296. MR 0107076 (21:5803)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.62

Retrieve articles in all journals with MSC: 35.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0136867-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society